MathSciNet Relay Station
MathSciNet bibliographic data
MR2146214 35P05 (35C15 35Q35 37A99 37K10 76B99)
Li, Y. Charles Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2681–2687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement